Alert archive / Alabama / Tornado Warnings in 2013

Tornado Warning 6, NWS Huntsville, AL

March 18, 2013DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this tornado warning at Mar 18, 2013, 3:41 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 19 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 3:41 PM CDT (20:41 UTC)
Expired
Mar 18, 2013, 4:00 PM CDT
In force
19 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 48 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 3:51 PM CDTTORNADO 25 W Fyffe, ALAN EF2 TORNADO TOUCHED DOWN ALONG CR 539 NORTH OF CR 50 IN DEKALB COUNTY IN THE FYFFE AND SHILOH COMMUNITIES. THE MOST SIGNIFICANT DAMAGE WITH THIS TORNADO OCCURRED ALONG TRAYLOR STREET JUST NORTH OF THE INTERSECTION OF HWY 50/GROVE OAK ROAD. TWO LARGE, WELL C
Mar 18, 3:52 PM CDTTSTM WND DMG6 Nnw Rainsville, ALSTRUCTURAL DAMAGE TO A HOUSE ON COUNTY ROAD 406 NEAR DUTTON.
Mar 18, 3:53 PM CDTTSTM WND DMG3 Sse Rainsville, ALCHICKEN HOUSE ROOF BLOWN OFF AND TREES DOWN
Mar 18, 3:54 PM CDTTSTM WND DMG3 Wnw Rainsville, ALSPOTTER REPORTS POWER POLES SNAPPED AND AT LEAST ONE BARN DESTROYED AT THIS LOCATION WEST OF RAINSVILLE.
Mar 18, 3:54 PM CDTTSTM WND DMG4 Wsw Rainsville, ALSPOTTER REPORTED GUTTERS AND SIGNS BLOWN DOWN BETWEEN RAINSVILLE AND FYFFE. NUMEROUS TREES DOWN INCLUDING CEDAR TREES. ROOF OFF A BARN. ROOF DAMAGE TO A HOUSE ON JOLLEY ROAD AND A BUSINESS ON AL 75.
Mar 18, 3:54 PM CDTTSTM WND DMG5 Wsw Rainsville, ALSPOTTER REPORTS SEVERAL ROADS BLOCKED DUE TO DOWNED TREES. CHICKEN HOUSES HEAVILY DAMAGED ON CR50. TREES SNAPPED AND POWER LINES DOWN ON CR 50.
Mar 18, 3:55 PM CDTTSTM WND DMG2 Ese Rainsville, ALOUTBUILDING DESTROYED NEAR COUNTY SCHOOLS COLISEUM EAST OF RAINSVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WFUS54 KHUN 182041
TORHUN
ALC049-071-182100-
/O.NEW.KHUN.TO.W.0006.130318T2041Z-130318T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL JACKSON COUNTY IN NORTHEAST ALABAMA...
  WEST CENTRAL DEKALB COUNTY IN NORTHEAST ALABAMA...

* UNTIL 400 PM CDT
    
* AT 341 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 
  MILES SOUTHWEST OF SECTION...OR 12 MILES SOUTH OF SCOTTSBORO...AND 
  MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAINSVILLE...SYLVANIA...FYFFE...POWELL...SHILOH AND LANGSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR 
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT 
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR 
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3440 8612 3443 8611 3447 8607 3447 8609
      3451 8611 3451 8610 3453 8611 3453 8613
      3452 8614 3454 8614 3453 8615 3454 8613
      3462 8581 3441 8579
TIME...MOT...LOC 2038Z 260DEG 53KT 3448 8606 

$$

70/DD
1 follow-up statement
584 
WWUS54 KHUN 182055
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
355 PM CDT MON MAR 18 2013

ALC049-071-182100-
/O.CON.KHUN.TO.W.0006.000000T0000Z-130318T2100Z/
JACKSON AL-DEKALB AL-
355 PM CDT MON MAR 18 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EXTREME 
SOUTHEASTERN JACKSON AND NORTHWESTERN DEKALB COUNTIES...
    
AT 355 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
NEAR RAINSVILLE...MOVING EAST AT 60 MPH.

WALL CLOUD REPORTED BETWEEN RAINSVILLE AND FYFFE AT 353 PM CDT.

LOCATIONS IMPACTED INCLUDE...
RAINSVILLE...SYLVANIA...POWELL AND SHILOH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR 
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT 
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR 
THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3447 8595 3450 8601 3456 8596 3462 8581
      3441 8579
TIME...MOT...LOC 2052Z 260DEG 53KT 3452 8580 

$$

KTW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 18, 2:31 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 18, 2:31 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 PM CDT MON MAR 18 2013

.DISCUSSION...
STRONG/SVR CONVECTION IS IMPACTING MUCH OF THE CNTRL/WRN HALF OF THE
AREA THIS AFTERNOON...ALONG A PRE-FRONTAL AXIS PUSHING EWD INTO MID
TN LEADING INTO EXTREME NE MS. THIS ACTIVITY SHOULD GRADUALLY MAKES
ITS WAY EWD THROUGH THE REMAINDER OF THE AFTERNOON PERIOD...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THERE IS A LOW
END TORNADO THREAT GIVEN THE STRENGTH AND SOMEWHAT VEERING PROFILE
OF THE LOW LEVEL WIND FIELD...ALTHOUGH THE GREATER PROB EXISTS MORE
INTO CNTRL/SRN AL WHERE BETTER LOW LEVEL INSTABILITY IS IN PLACE. A
SVR TSTM WATCH/SVA 52 IS IN PLACE THROUGH 9 PM FOR THE ENTIRE AREA.
HOWEVER...AS THE BULK OF THE STRONGER CONVECTION CONTINUES TO MOVE
EWD INTO THE LATE AFTERNOON HRS...THE SVR WX THREAT SHOULD BEGIN TO
DIMINISH FROM W TO E AND LIKEWISE THE WATCH WILL MORE THAN LIKELY BE
CANCELLED STARTING WITH THE WRN COUNTIES. THE COLD FRONT ITSELF WILL
BEGIN TO MOVE EWD ACROSS THE AREA EARLY THIS EVENING...WITH PRECIP
TAPERING OFF WITH THE FRONTAL PASSAGE.

QUIET AND MORE SEASONAL LIKE WX IS THEN XPCTED STARTING TUE...AS A
STRONG AREA OF HIGH PRESSURE OUT OF THE NRN/MID PLAINS BUILDS INTO
THE SE REGION. THE SFC HIGH ACTUALLY LOOKS TO BECOME REINFORCED
ACROSS THE MIDWEST REGION GOING PAST MID WEEK AS THE FLOW PATTERN
TURNS SOMEWHAT TOWARD THE NW. THIS LOOKS TO RESULT IN YET ANOTHER
UNSEASONABLY COLD NIGHT WED...AS OVERNIGHT LOWS FALL MORE INTO THE
MID/UPPER 20S. CONDITIONS/TEMPS SHOULD THEN BEGIN TO REBOUND BY THU
AS THE SFC HIGH GRADUALLY MAKES ITS WAY EWD ACROSS THE REGION.

UNFORTUNATELY THE FORECAST BECOMES SOMEWHAT MURKY HEADING TOWARD THE
END OF THE WORK WEEK. LATEST GLOBAL MODEL SUITES ARE HINTING AT THE
OVERALL PATTERN BECOMING QUITE ACTIVE LATE THU AND INTO FRI...AS THE
SRN STREAM INTERACTS WITH DEVELOPING ENERGY ALONG THE SRN END OF A
SHARP AMPLIFYING TROUGH PATTERN ACROSS THE PLAINS STATES. GENERAL
CONSENSUS THOUGH IS NOT THAT GOOD REGARDING SPECIFIC FEATURES AND
TIMING WITH THE EVOLVING WX PATTERN...OTHER THAN PRECIP/SHOWERS
DEVELOPING INVOF MULTIPLE SFC WAVES ACROSS THE LOWER SE. HOPEFULLY
THE RUN TO RUN CONTINUITY AMONG THE VARIOUS MODELS IMPROVES AS MID
WEEK APPROACHES.

09

&&

.AVIATION...
/ISSUED 1231 PM CDT MON MAR 18 2013/
FOR 18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
THE TERMINALS /KHSV AND KMSL/ THROUGH AT LEAST 21Z. THERE ARE 2 LINES
TO FOCUS ON ATTM...THE INITIAL LINE ORIENTED SW-NE FROM NEAR
RUSSELLVILLE TO ATHENS AND THE OTHER LINE JUST TO THE WEST EXTENDING
FROM NE MISSISSIPPI TO SRN MIDDLE TN. MVFR CIGS WILL PERSIST OUTSIDE
OF ANY CONVECTIVE ACTIVITY. WITHIN THE STORMS...BRIEF WIND GUSTS TO
35KTS AND HAIL UP TO 3/4 INCH WILL BE POSSIBLE. POTENTIAL FOR SEVERE
STORMS WILL PERSIST THROUGH AT LEAST 19-21Z WITH LARGER HAIL AND
STRONGER WINDS POSSIBLE.

COLD FRONT WILL CROSS KMSL BTWN 21-23Z AND KHSV BTWN 22-00Z WITH
WINDS SHIFTING AROUND TO THE NW. MVFR TO IFR CIGS AND AREAS OF RAIN
WILL OCCUR FOR SEVERAL HOURS EARLY THIS EVENING BEFORE DRIER AIR
MOVES IN AND RAIN ENDS. CIGS WILL IMPROVE BTWN 04-07Z AND VFR
CONDITIONS WILL LIKELY PREVAIL FOR THE REMAINDER OF TEH TAF PERIOD
/09-18Z/.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    40  63  38  63 /  50   0   0   0
SHOALS        39  62  36  61 /  40   0   0   0
VINEMONT      38  61  36  61 /  60   0   0   0
FAYETTEVILLE  37  59  34  58 /  50   0   0  10
ALBERTVILLE   40  60  34  61 /  70   0   0   0
FORT PAYNE    39  61  33  61 /  70   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 18, 3:12 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
312 PM CDT MON MAR 18 2013

ALZ001>010-016-TNZ076-096-097-190600-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
312 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT
NORTH CENTRAL AND NORTHEAST ALABAMA THROUGH 6 PM. THE PRIMARY THREAT
AT THIS TIME HAS TRANSITIONED TO DAMAGING WINDS IN EXCESS OF 60 MPH.
HOWEVER...IN SOME OF THE STRONGER EMBEDDED THUNDERSTORMS...HAIL UP
TO AROUND 1 INCH IN DIAMETER WILL BE POSSIBLE.

THE THREAT FOR SEVERE WEATHER HAS ENDED ACROSS NORTHWEST ALABAMA.
THE SEVERE THREAT WILL END ACROSS NORTH CENTRAL ALABAMA AND SOUTHERN
MIDDLE TENNESSEE BETWEEN 4 AND 5 PM...AND OVER NORTHEAST ALABAMA
BETWEEN 6 AND 7 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED AND SHOULD CONTINUE THROUGH AT LEAST 6 PM THIS EVENING.

DJN

In the hours before

Local storm report, Mar 18, 3:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     RUSSELLVILLE            34.51N 87.73W
03/18/2013                   FRANKLIN           AL   EMERGENCY MNGR

            TREE DOWN ON A STRUCTURE ON COLLEGE AVENUE.

&&

NWSHUN
Local storm report, Mar 18, 3:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
320 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     4 ESE FORD CITY         34.77N 87.45W
03/18/2013                   COLBERT            AL   EMERGENCY MNGR

            A PORTABLE GARAGE BLOWN UP INTO A TREE ON FOSTER MILL
            ROAD.

&&

NWSHUN
Local storm report, Mar 18, 3:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     N RIPLEY                34.76N 87.12W
03/18/2013                   LIMESTONE          AL   EMERGENCY MNGR

            ROOF DAMAGE TO A MOBILE HOME ON SHAW ROAD.

&&

NWSHUN
Local storm report, Mar 18, 3:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
334 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             REDSTONE ARSENAL        34.68N 86.65W
03/18/2013  E1.00 INCH       MADISON            AL   PUBLIC

            QUARTER SIZED HAIL REPORTED.

&&

NWSHUN
Local storm report, Mar 18, 3:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
335 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     ARAB                    34.32N 86.50W
03/18/2013                   MARSHALL           AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. ESTIMATED WIND GUSTS IN EXCESS OF 55
            MPH.

&&

NWSHUN
Local storm report, Mar 18, 3:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
336 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     GUNTERSVILLE            34.36N 86.29W
03/18/2013                   MARSHALL           AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. WIND GUSTS IN EXCESS OF 55 MPH
            REPORTED.

&&

NWSHUN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:55 AM CDTSpecial Weather StatementHUNJackson35 min
Mar 18, 8:20 AM CDTSpecial Weather StatementHUNLimestone40 min
Mar 18, 8:52 AM CDTSpecial Weather StatementHUNMadison23 min
Mar 18, 9:19 AM CDTSpecial Weather StatementHUNLauderdale26 min
Mar 18, 10:20 AM CDTSpecial Weather StatementHUNColbert40 min
Mar 18, 10:39 AM CDTSpecial Weather StatementHUNColbert36 min
Mar 18, 10:51 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin24 min
Mar 18, 11:24 AM CDTSpecial Weather StatementHUNLauderdale21 min
Mar 18, 11:40 AM CDTSpecial Weather StatementHUNLawrence35 min
Mar 18, 11:50 AM CDTSpecial Weather StatementHUNFranklin25 min
Mar 18, 12:14 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone31 min
Mar 18, 12:20 PM CDTSpecial Weather StatementHUNColbert, Franklin40 min
Mar 18, 12:34 PM CDTSevere Thunderstorm WarningHUNFranklin26 min
Mar 18, 12:44 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison31 min
Mar 18, 12:59 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence31 min
Mar 18, 1:21 PM CDTSpecial Weather StatementHUNMadison39 min
Mar 18, 1:27 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence, Morgan33 min
Mar 18, 1:32 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale43 min
Mar 18, 1:33 PM CDTSevere Thunderstorm WarningHUNColbert, Lawrence27 min
Mar 18, 1:38 PM CDTSpecial Weather StatementHUNJackson37 min
Mar 18, 1:59 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence31 min
Mar 18, 2:00 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan30 min
Mar 18, 2:11 PM CDTSevere Thunderstorm WarningHUNLimestone19 min
Mar 18, 2:14 PM CDTSpecial Weather StatementHUNJackson31 min
Mar 18, 2:15 PM CDTSevere Thunderstorm WarningHUNLimestone, Morgan30 min
Mar 18, 2:27 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan48 min
Mar 18, 2:54 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Limestone, Madison, Morgan36 min
Mar 18, 3:08 PM CDTSpecial Weather StatementHUNJackson22 min
Mar 18, 3:12 PM CDTSevere Thunderstorm WarningHUNCullman, DeKalb, Jackson, Limestone, Madison, Marshall and 1 more48 min
Mar 18, 3:15 PM CDTSevere Thunderstorm WarningHUNJackson15 min
Mar 18, 3:27 PM CDTSevere Thunderstorm WarningHUNMadison33 min
Mar 18, 3:32 PM CDTSevere Thunderstorm WarningHUNJackson28 min
Mar 18, 3:45 PM CDTTornado WarningHUNDeKalb15 min
Mar 18, 3:52 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall38 min
Mar 18, 3:59 PM CDTTornado WarningHUNDeKalb31 min
Mar 18, 3:59 PM CDTTornado WarningHUNDeKalb31 min

Nearby

Tornado Warnings in Alabama, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.